# SDR DL73K030140

- Difficulty date: February 8, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 52,311 hours, 40,769 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630086
- Condition: Cracked
- Location: Fs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / BULKHEAD / FS 178 / WEB AND SIDE CHORDS :        CRACK REPAIR                                                THE FS 178 BULKHEAD WEB AND SIDE CHORDS WERE FOUND WITH     CRACKS TYPICAL OF BAC S/B 737-53-1173 AND AD 2000-05-29.    THE WEB HAD SEVERAL EXISTING REPAIRS INSTALLED.  THE WEB    WAS REMOVED AND REPLACED, AND THE CRACKED SIDE CHORDS       REPLACED PER THE PROCEDURES OF THE BAC S/B AND PER ER/A     384474-14AD.
